# SDR UPS02839349

- Difficulty date: August 22, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT T-1 DOOR AFT LOWER CORNER HAS A DOUBLER AT STA 440.000.  REMOVED DOUBLER, NDT HFEC NO CRACK NOTED AROUND CUTOUT.  FABRICATED DOUBLER, TRIPLER, AND FILLER IAW EO DC8-5330-17436-A AND SK-708-650.  INSTALLED DOUBLER, TRIPLER, AND FILLER AT RT STA 440.0 IAW SRM 51-1-20D.
